# SDR SWAA2018120427298

- Difficulty date: November 9, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A2401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED AT STA 120.30, 3RD VERTICAL STIFFENER FROM AFT LOWER SECTION.  REPAIRED RIB PER SRM AND DWG.
